# SDR CA030521003

- Difficulty date: May 18, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 13,075 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8978017
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W, E
- Precautionary procedure: O

## Discrepancy

(CAN) UPON STARTING OF ENG RPM WHICH SHOULD HAVE STABILIZED AT 70 PERCENT AT IDLE CONTINUED TO ACCELLERATE TO APPROXEMATLY 90-94 PERCENT BEFORE IT STABILIZED. ATTEMPTS TO REDUCE RPM USING ENG CONTROLS WERE UNSUCCESSFUL. ABOUT 30-40 SECONDS AFTER STABILIZING AT 90-94 PERCENT RPM BEGAN TO DECREASE ITSELF & EVENTUALLY STOPPED AT 70 PERCENT. ENG SHUTDOWN TO CHECK CONTROLS & RIGGING OF ENG WITH NO PROBLEMS FOUND. IN CONSULTING WITH PERIMETER'S TURBINE SHOP THEY SUSPECTED THAT UNDERSPEED FUEL GOVERNOR WAS STUCK & NOT LIMITING FUEL FOR A PROPER IDLE SPEED.  ENG STARTED AGAIN & SAME PROBLEM OCCURED BUT RPM REDUCED BACK TO IDLE WITHIN ABOUT 20 SECONDS. FUEL CONTROL UNIT WAS REMOVED & REPLACED WHICH RECTIFIED PROBLEM.
